# SDR UPS07849681

- Difficulty date: April 15, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs -60 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEVERAL AREAS OF CORROSION AND POSSIBLE CRACK IN FINGER DOUBLER COCKPIT SUBFLOOR FS -60, RBL 22.  REMOVED CORRODED FINGER DOUBLER AT STA -60 RBL 22 IAW SRM 51-1-21.  FABRICATED AND INSTALLED FINGER DOUBLER AT STA -60 RBL22 IAW DWG 5612298, AND SRM51-1-21.
